# SDR DHL9980611C

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT MLG W/W TRAPEZOIDAL FITTING SHOWS CRACKED AT WEB SIDE.  REPAIRED PER CONDITION 4 OF S/B 53/61.  INSTALLED NEW SPLICE FITTINGS PER S/B 53-61 FIG 3 STEPS 1 THROUGH 26. N/R CARD NR 0115.
